PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 1 | 111-121
Tytuł artykułu

Non-uniqueness of topology for algebras of polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
1
Strony
111-121
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-03
poprawiono
1996-05-06
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137, 00-950 Warszawa, Poland
autor
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [1] R. L. Carpenter, Uniqueness of topology for commutative semisimple F-algebras, Proc. Amer. Math. Soc. 29 (1971), 113-117.
  • [2] A. Kokk and W. Żelazko, On vector spaces and algebras with maximal locally pseudoconvex topologies, Studia Math. 112 (1995), 195-201.
  • [3] E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1952).
  • [4] W. Żelazko, A characterization of LC-non-removable ideals in commutative Banach algebras, Pacific J. Math. 87 (1980), 241-248.
  • [5] W. Żelazko, On topologization of countably generated algebras, Studia Math. 112 (1994), 83-88.
  • [6] W. Żelazko, Concerning topologization of P(t), Acta Univ. Lodz. Folia Math. 8 (1996), 153-159.
  • [7] W. Żelazko, Concerning topologization of algebras-the results and open problems, in: Advances in Functional Analysis, New Age Internat. Publ., 1996 (in print).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i1p111bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.